Alert archive / Colorado / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 127, NWS Pueblo, CO

June 26, 2017El Paso County, Teller County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 26, 2017, 7:05 PM MDT for El Paso County, Teller County, Colorado. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 7:05 PM MDT (01:05 UTC)
Expired
Jun 26, 2017, 7:30 PM MDT
In force
25 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties El Paso County, CO, Teller County, CO

The radar

The Pueblo radar (KPUX), 71 km from the middle of the area, began a volume at 01:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 7:06 PM MDTHAIL 1.755 S Air Force Academy, CO
Jun 26, 7:22 PM MDTHAIL 1.254 Nne Colorado Springs, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 326 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
326 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
3167 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-20 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

782 
WUUS55 KPUB 270105
SVRPUB
COC041-119-270130-
/O.NEW.KPUB.SV.W.0127.170627T0105Z-170627T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
705 PM MDT MON JUN 26 2017

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Southeastern Teller County in central Colorado...
  West central El Paso County in east central Colorado...

* Until 730 PM MDT

* At 705 PM MDT, a severe thunderstorm was located over western
  Colorado Springs, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
  Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield,
  Cimarron Hills and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
TIME...MOT...LOC 0105Z 300DEG 24KT 3888 10488 

HAIL...1.00IN
WIND...60MPH
 
$$

28
4 follow-up statements
162 
WWUS55 KPUB 270109
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
709 PM MDT MON JUN 26 2017

COC119-270118-
/O.CAN.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
Teller CO-
709 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TELLER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
      3880 10493
TIME...MOT...LOC 0108Z 300DEG 24KT 3887 10486 

$$

COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
709 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

At 708 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving southeast at 30 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts. 

SOURCE...Trained weather spotters. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Colorado Springs, Fountain, Air Force Academy, Manitou Springs,
Stratmoor, Fort Carson, Security, Peterson AFB, Security-Widefield,
Cimarron Hills and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 10502 3899 10490 3884 10455 3866 10474
      3880 10493
TIME...MOT...LOC 0108Z 300DEG 24KT 3887 10486 

HAIL...1.75IN
WIND...60MPH
 
$$

28
692 
WWUS55 KPUB 270116
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
716 PM MDT MON JUN 26 2017

COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
716 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

At 716 PM MDT, a severe thunderstorm was located over western
Colorado Springs, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Colorado Springs, Fountain, Manitou Springs, Stratmoor, Fort Carson,
Security, Peterson AFB, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3882 10495 3896 10484 3884 10455 3866 10474
      3880 10493
TIME...MOT...LOC 0116Z 284DEG 16KT 3887 10482 

HAIL...1.00IN
WIND...60MPH
 
$$

28
311 
WWUS55 KPUB 270124
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
724 PM MDT MON JUN 26 2017

COC041-270130-
/O.CON.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
724 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT
FOR WEST CENTRAL EL PASO COUNTY...

At 724 PM MDT, a severe thunderstorm was located over southwestern
Colorado Springs, moving southeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Colorado Springs, Fountain, Stratmoor, Fort Carson, Security,
Peterson AFB, Security-Widefield and Cimarron Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 10488 3892 10480 3884 10455 3866 10474
TIME...MOT...LOC 0124Z 299DEG 21KT 3885 10477 

HAIL...1.00IN
WIND...60MPH
 
$$

28
922 
WWUS55 KPUB 270129
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
729 PM MDT MON JUN 26 2017

COC041-270139-
/O.EXP.KPUB.SV.W.0127.000000T0000Z-170627T0130Z/
El Paso CO-
729 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL EL PASO COUNTY
WILL EXPIRE AT 730 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 3884 10488 3892 10480 3884 10455 3866 10474
TIME...MOT...LOC 0129Z 300DEG 24KT 3884 10474 

$$

28

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 3:26 PM MDT, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 26, 3:26 PM MDT, 3 hours 39 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
326 PM MDT Mon Jun 26 2017

.SHORT TERM...(This evening through Tuesday)
Issued at 325 PM MDT Mon Jun 26 2017

Currently...

Isolated to scattered showers and thunderstorms are developing over
the mountain areas early this afternoon, while a severe thunderstorm
near Kit Carson will continue to drop south over the next couple of
hours approaching Kiowa County.  Temperatures are warm with lower to
mid 80s across the Eastern Plains and dewpoints remain elevated in
the mid to upper 50s, providing fuel for thunderstorm development
this afternoon.

Through Tonight...high pressure aloft will start to shift eastward
across Colorado with westerly flow developing statewide late tonight.
This evening, an upper level impulse will shift southeast across
Colorado in the northwest flow aloft.  This will help trigger
thunderstorms across the area through the evening hours.  Low level
southeast flow will keep moisture banked up over the mountain areas
which will likely aid in precipitation generation.  Modest
instability and shear may allow for one or two storms to become
strong, if not severe through this evening.  High-res model data has
slowly been ramping thunderstorm coverage this morning, so have
higher confidence that coverage will be greater than previously
forecast.  Locations over the Mountains, southeast into the Plains,
generally south of Highway 50 will see the best chances through the
evening hours.  Threat include lightning, locally heavy rainfall and
hail approaching nickel size.  Given the moisture content in the
atmosphere, burn scars may be under the threat for locally heavy
rainfall and flash flooding potential.  Thunderstorm activity should
spread south and east overnight clearing the region by 3 am.  Dry
conditions are expected to prevail into Tuesday morning.

Tuesday...the upper ridge will shift east into the Central Plains
tomorrow with westerly zonal flow increasing across the area through
the afternoon.  Expect increased mixing of westerly flow and dry air
down into the San Luis Valley, and east into the I-25 corridor.
This will also help temperature warm into the mid 90s for much of
the region.  Red flag conditions are expected to be present in the
San Luis Valley and Fremont County where fuels are deemed critical.
Elsewhere, the I-25 corridor will dry out, but fuels are not
considered critical at this time.

The main question will be what happens to the east, generally from
an Eads to Kim line.  Models have been generating convection along a
boundary by mid afternoon and tracking it east into western Kansas
by the evening hours.  Sufficient CAPE and shear will be present to
strong to severe storms, but coverage looks pretty minimal at this
point.  For areas east of this line, be prepared for a severe storm
or two during the afternoon and evening with large hail and gusty
outflow winds being the primary threats.  Mozley

.LONG TERM...(Tuesday night through Monday)
Issued at 325 PM MDT Mon Jun 26 2017

Tuesday night through Thursday...Westerly zonal flow settles in
across the region, providing for dry and warm conditions. Convection
is expected to be isolated at best as the westerly flow pushes the
drier air into the plains, and storm activity will likely focus on
wherever the dryline resides along the CO/KS border. Temps will
climb into the 80s for the high valleys, and upper 80s to mid 90s
for the e plains. An upper low crossing Canada and northern Montana
will push a cold front south, reaching the eastern Colorado plains
on Thu. The front is forecast to drop south across the Palmer Divide
late Thu aftn, and should be late enough to not affect the max temp
for Thu.

Friday and Saturday...The Thu aftn cold front will produce easterly
upslope flow across the e plains for both Fri and Sat, cooling temps
and causing a slight increase in pcpn chances, especially for Sat
aftn and eve. Look for high temps in the upper 70s and 80s for most
locations both days.

Sunday and Monday...There are some differences between the models,
but in general the trend is for high pressure to rebuild back into
the desert SW. This will bring warmer temps and isolated diurnal
convection to the mts and e plains. Look for max temps in the 80s
for the high valleys,  and upper 80s to lower 90s for the e plains.
Moore

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 325 PM MDT Mon Jun 26 2017

VFR conditions expected through the next 24 hours at all three
terminals. Thunderstorms may be possible at KCOS and KPUB through
this evening, and if one should pass over the terminal, it could
bring reduced VIS and CIGS. Expect increasing winds at the terminals
for Tuesday afternoon as flow turns more westerly across the region.
Wind gusts to near 30 kts are possible at all three terminal.  Mozley

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from noon to 8 PM MDT Tuesday for COZ222-224.

&&

SHORT TERM...MOZLEY
LONG TERM...MOORE
AVIATION...MOZLEY
Hazardous weather outlook, Jun 26, 11:18 AM MDT, 7 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1118 AM MDT Mon Jun 26 2017

COZ058>089-093>099-271730-
Western Mosquito Range/East Lake County Above 11000 Ft-
Leadville Vicinity/Lake County Below 11000 Ft-
Eastern Sawatch Mountains above 11000 Ft-
Western Chaffee County Between 9000 and 11000 Ft-
Central Chaffee County Below 9000 Ft-
Western Mosquito Range/East Chaffee County above 9000Ft-
Saguache County West of Continental Divide Below 10000 Ft-
Saguache County East of Continental Divide below 10000 Ft-
La Garita Mountains Above 10000 Ft-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft-
Eastern San Juan Mountains Above 10000 Ft-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Ft-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Northern Sangre de Cristo Mountains above 11000 Ft-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft-
Southern Sangre de Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Western/Central Fremont County Below 8500 Ft-
Wet Mountain Valley Below 8500 Ft-
Wet Mountains between 6300 and 10000Ft-
Wet Mountains above 10000 Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between
7500 And 11000 Ft-Pikes Peak above 11000 Ft-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Ft-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1118 AM MDT Mon Jun 26 2017

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to develop over the mountains by mid
afternoon will have the capability of producing locally heavy
rainfall. If one of these storms should form over a recent burn
scar, then flash flooding would be possible, especially over the
Hayden Pass and Junkins Burn Scars.

Strong to marginally severe thunderstorms will be possible this
afternoon and evening over most of the Eastern Plains. These
storms will be capable of wind gusts to near 60 mph and hail up
to the size of quarters.

All storms will produce cloud to ground lightning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

On Tuesday, isolated to scattered showers and thunderstorms can be
expected across the area. A few storms across the far southeast
plains will be marginally severe, with hail around quarter size,
wind gusts around 60 mph. Locally heavy rainfall and lightning can
also be expected with these storms.

Then, mainly isolated storms, with cloud to ground lightning,
wind gusts around 50 mph, and small hail will be possible during
the afternoons and evenings from Wednesday through Sunday.

Locations over the mountains and the San Luis Valley will see
elevated fire weather conditions Tuesday through Thursday.
Increasing westerly winds and low humidity values are expected,
however, much will depend on fuel status. Use caution with any
expected outdoor burning activities.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon and this evening across most of
Southeastern Colorado.

88/88

In the hours before

Special weather statement, Jun 26, 5:54 PM MDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
554 PM MDT MON JUN 26 2017

COZ086-270030-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
554 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO COUNTY UNTIL
630 PM MDT...

At 553 PM MDT, Doppler radar was tracking a strong thunderstorm near
Pueblo West, or 9 miles northwest of Pueblo. This storm was nearly
stationary.

Nickel size hail has been reported with this storm.

Locations impacted include...
Southwestern Pueblo, Pueblo West and Pueblo Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3822 10486 3840 10487 3839 10466 3816 10464
TIME...MOT...LOC 2353Z 267DEG 4KT 3832 10477

28
Special weather statement, Jun 26, 6:10 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
610 PM MDT MON JUN 26 2017

COZ089-095-270045-
Crowley County CO-Western Kiowa County CO-
610 PM MDT MON JUN 26 2017

...SPECIAL WEATHER STATEMENT...

At 610 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles south of Wild Horse Point to 15 miles
southwest of Forder. Movement was southeast at 15 mph.

Half inch hail and winds in excess of 30 mph will be possible with
these storms.

These storms will remain over mainly rural areas of southwestern
Kiowa and northeastern Crowley Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3852 10351 3827 10333 3827 10381 3852 10397
      3852 10375 3853 10375 3852 10374
TIME...MOT...LOC 0010Z 323DEG 15KT 3843 10350 3848 10386

MOORE
Special weather statement, Jun 26, 6:15 PM MDT, 50 minutes before
Special Weather Statement
National Weather Service Pueblo CO
615 PM MDT MON JUN 26 2017

COZ081-082-085-270045-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
615 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL TELLER AND WEST CENTRAL
EL PASO COUNTIES UNTIL 645 PM MDT...

At 615 PM MDT, Doppler radar was tracking a strong thunderstorm over
Divide, or 18 miles northwest of Colorado Springs, moving east at 15
mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Woodland Park, Green Mountain Falls, Divide, Crystola, Chipita Park
and Cascade.

LAT...LON 3887 10522 3899 10517 3902 10495 3884 10496
TIME...MOT...LOC 0015Z 280DEG 13KT 3895 10512

28
Local storm report, Jun 26, 6:23 PM MDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
623 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             8 SSE CAMPO             37.00N 102.53W
06/26/2017  E1.00 INCH       BACA               CO   PUBLIC

&&
Local storm report, Jun 26, 6:33 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
633 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             1 N PUEBLO WEST         38.33N 104.76W
06/26/2017  M1.00 INCH       PUEBLO             CO   NWS EMPLOYEE

&&
Special weather statement, Jun 26, 6:48 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
648 PM MDT MON JUN 26 2017

COZ081-082-084-085-270115-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-Pikes Peak above 11000 Ft CO-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
648 PM MDT MON JUN 26 2017

...SPECIAL WEATHER STATEMENT...

At 648 PM MDT, Doppler radar was tracking a strong thunderstorm over
Cascade, or 9 miles northwest of Colorado Springs, moving east at 20
mph.

Half inch hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Northwestern Colorado Springs, Woodland Park, Air Force Academy,
Manitou Springs, Green Mountain Falls, Pikes Peak, Crystola, Chipita
Park and Cascade.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3884 10506 3902 10504 3901 10480 3878 10480
TIME...MOT...LOC 0048Z 275DEG 16KT 3893 10496

MOORE

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 6:10 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 26, 6:15 PM MDTSpecial Weather StatementPUBTeller30 min
Jun 26, 6:16 PM MDTSevere Thunderstorm WarningPUBBaca19 min
Jun 26, 6:48 PM MDTSpecial Weather StatementPUBTeller27 min
Jun 26, 6:55 PM MDTAreal Flood AdvisoryPUBEl Paso65 min
Jun 26, 7:49 PM MDTSpecial Weather StatementPUBCrowley41 min
Jun 26, 10:13 PM MDTSpecial Weather StatementPUBProwers32 min
Jun 27, 3:32 PM MDTRed Flag WarningPUBAlamosa, Conejos, Costilla, Mineral, Rio Grande, Saguache28 hr
Jun 27, 4:55 PM MDTSpecial Weather StatementPUBKiowa35 min
Jun 27, 5:56 PM MDTSpecial Weather StatementPUBEl Paso34 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.